Title: An efficient fifth-order Steffensen-type method for solving systems of nonlinear equations

Authors: Anuradha Singh

Addresses: Department of Mathematics, Indian Institute of Information Technology, Nagpur-440006, Maharashtra, India

Abstract: In this paper, we present a three-step Steffensen-type iterative method of order five for solving systems of nonlinear equations. Various particular cases of the proposed method are considered. The general form of computational efficiency of the proposed scheme is compared to existing techniques. Numerical examples are given to show the performance of the proposed method with some existing schemes. We observed from the comparison of the new scheme with some known methods that the proposed scheme shows high efficiency index than others.

Keywords: nonlinear systems; order of convergence; efficiency index; Jacobian matrix; LU factorisation.

DOI: 10.1504/IJCSM.2018.095502

International Journal of Computing Science and Mathematics, 2018 Vol.9 No.5, pp.501 - 514

Received: 11 May 2017
Accepted: 25 Jun 2017

Published online: 08 Oct 2018 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article